# SDR 96ZZZX986

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 214175150105
- Condition: Defective
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR WILL NOT COME ON LINE.
